# SDR SWAA2013071518204

- Difficulty date: July 11, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 19,796 hours, 11,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT SIDEWALL LIGHT INOPERATIVE.  RELAMPED LIGHT IAW MM.
